Alert archive / Alabama / Tornado Warnings in 2008
Tornado Warning 7, NWS Huntsville, AL
NWS Huntsville, AL issued this tornado warning at Feb 6, 2008, 3:40 AM CST for Cullman County, Alabama. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 6, 2008, 3:40 AM CST (09:40 UTC)
- Expired
- Feb 6, 2008, 4:15 AM CST
- In force
- 35 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
County Cullman County, AL
The radar
The Birmingham radar (KBMX), 94 km from the middle of the area, began a volume at 09:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 5, 10:01 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 9.7 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 771 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 947 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 223 m²/s²
- 0-3 km storm-relative helicity
- 320 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 4.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KHUN 060941
TORHUN
ALC043-061015-
/O.NEW.KHUN.TO.W.0007.080206T0940Z-080206T1015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
340 AM CST WED FEB 6 2008
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* TORNADO WARNING FOR...
CULLMAN COUNTY IN NORTH CENTRAL ALABAMA...
* UNTIL 415 AM CST
* AT 340 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 24 MILES
SOUTHWEST OF GOOD HOPE...OR ALONG HIGHWAY 69 BETWEEN JASPER AND
BUG TUSSLE...MOVING NORTHEAST AT 55 MPH.
* LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE...
WILBURN.
BUG TUSSLE.
BREMEN.
DODGE CITY.
GOOD HOPE.
INTERSTATE 65 BETWEEN EXITS 299 AND 308.
THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. THIS
STORM IS CAPABLE OF PRODUCING STRONG TO VIOLENT TORNADOES. IF YOU ARE
IN THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY
TORNADOES AT NIGHT ARE ESPECIALLY DANGEROUS. DO NOT WAIT UNTIL YOU
SEE OR HEAR THE TORNADO...IT MAY BE TOO LATE. TAKE COVER NOW.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST WEDNESDAY MORNING
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.
LAT...LON 3411 8663 3407 8667 3386 8699 3388 8702
3388 8709 3392 8710 3394 8712 3406 8712
3428 8678
TIME...MOT...LOC 0940Z 232DEG 51KT 3392 8716
$$
JE3 follow-up statements
000
WWUS54 KHUN 060950
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
349 AM CST WED FEB 6 2008
ALC043-061015-
/O.CON.KHUN.TO.W.0007.000000T0000Z-080206T1015Z/
CULLMAN AL-
349 AM CST WED FEB 6 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 AM CST FOR CULLMAN
COUNTY...
AT 349 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR BUG TUSSLE...
MOVING NORTHEAST AT 55 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BREMEN...COLONY...BLACK BOTTOM...GOOD HOPE...BALDWIN...HANCEVILLE...
PHELAN...CULLMAN AND WALTER.
TORNADOES AT NIGHT ARE ESPECIALLY DANGEROUS. DO NOT WAIT UNTIL YOU
SEE OR HEAR THE TORNADO...IT MAY BE TOO LATE. TAKE COVER NOW.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST WEDNESDAY MORNING
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.
LAT...LON 3411 8663 3407 8667 3386 8699 3388 8702
3388 8709 3392 8710 3394 8712 3406 8712
3428 8678
TIME...MOT...LOC 0949Z 232DEG 51KT 3400 8704
$$
JE000
WWUS54 KHUN 060957
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
356 AM CST WED FEB 6 2008
ALC043-061015-
/O.CON.KHUN.TO.W.0007.000000T0000Z-080206T1015Z/
CULLMAN AL-
356 AM CST WED FEB 6 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 AM CST FOR CULLMAN
COUNTY...
AT 356 AM CST...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD.
THIS FUNNEL CLOUD WAS LOCATED NEAR WILBURN. THE STORM IS NOW LOCATED
NEAR BREMEN...OR ABOUT 15 MILES SOUTHWEST OF CULLMAN...MOVING
NORTHEAST AT 55 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GOOD
HOPE...DODGE CITY...INTERSTATE 65 BETWEEN EXITS 299 AND 304...
PHELAN...EAST CULLMAN...
TORNADOES AT NIGHT ARE ESPECIALLY DANGEROUS. DO NOT WAIT UNTIL YOU
SEE OR HEAR THE TORNADO...IT MAY BE TOO LATE. TAKE COVER NOW.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST WEDNESDAY MORNING
FOR NORTHERN ALABAMA.
LAT...LON 3411 8663 3407 8667 3386 8699 3388 8702
3388 8709 3392 8710 3394 8712 3406 8712
3428 8678
TIME...MOT...LOC 0956Z 231DEG 52KT 3406 8694
$$
JE000
WWUS54 KHUN 061005
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
404 AM CST WED FEB 6 2008
ALC043-061015-
/O.CON.KHUN.TO.W.0007.000000T0000Z-080206T1015Z/
CULLMAN AL-
404 AM CST WED FEB 6 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 AM CST FOR CULLMAN
COUNTY...
AT 400 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR GOOD HOPE...OR
ABOUT 9 MILES SOUTH OF CULLMAN...MOVING NORTHEAST AT 45 MPH.
THERE ARE VERY STRONG SIGNS ON RADAR THAT A TORNADO IS EITHER ON THE
GROUND OR COULD TOUCH DOWN AT ANY TIME. INTERESTS ALONG INTERSTATE
65 BETWEEN MILE MARKERS 299 AND 304...AND ON THE SOUTH AND EAST
SIDES OF THE CITY OF CULLMAN...SHOULD TAKE COVER IMMEDIATELY
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GOOD
HOPE...DODGE CITY...PHELAN...BERLIN.
TORNADOES AT NIGHT ARE ESPECIALLY DANGEROUS. DO NOT WAIT UNTIL YOU
SEE OR HEAR THE TORNADO...IT MAY BE TOO LATE. TAKE COVER NOW.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST WEDNESDAY MORNING
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.
LAT...LON 3411 8663 3407 8667 3386 8699 3388 8702
3388 8709 3392 8710 3394 8712 3406 8712
3428 8678
TIME...MOT...LOC 1004Z 232DEG 42KT 3409 8685
$$
JEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Feb 6, 2:28 AM CST, 1 hour 12 minutes earlier.
Area forecast discussion, Feb 6, 2:28 AM CST, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 228 AM CST WED FEB 6 2008 .DISCUSSION... ALL OF CWA UNDER A TORNADO WATCH UNTIL 5 AM. SFC LOW OVER OHIO WITH CDFNT PUSHING INTO THE MO BOOT HEEL. TEMPS ACROSS THE CWA WERE STILL ARND 70 WITH DEWPOINTS IN THE L0W 60S. 5H TROF OVER KS WITH GOOD UPPER SW FLOW ACROSS CWA. 5H WINDS ARE PARALLEL WITH CDFNT....REASON CDFNT IS TAKING ITS TIME TO MOVE EAST. AS A RESULT OF THE SLOW MOVING CDFNT...WENT AHEAD AND KEPT LIKELY POPS IN GRIDS UNTIL 18Z TODAY...PCPN SHOULD BEGIN TO TAPER OFF AFTER 18Z. AS FOR TEMPS TODAY...12Z WILL SEE TEMPS IN THE 60S BUT WILL SLOWLY FALL ALL DAY INTO THE LOWER 50S TO UPPER 40S BY LATE AFTN. EXPECT DECREASING CLOUDS TONIGHT AND MUCH COOLER TEMPS (IN THE LOW 30S). RELATIVELY QUITE WX PATTERN SHAPING UP FOR THE REST OF THIS FCST PACKAGE. THERE IS A CHC OF LIGHT SHRA ON FRIDAY NIGHT DUE TO A WEAK CDFNT...IF GFS IS RIGHT. NAM HAS NO PCPN ON FRIDAY NIGHT. WILL KEEP CURRENT LOW POPS FOR NOW. OTHERWISE GOOD RIDGING WILL KEEP CWA IN COOL BUT DRY CONDITIONS SATURDAY THRU EARLY MONDAY. RIDGE BEGINS TO MOVE EAST BY LATE MONDAY NIGHT ALLOWING A CDFNT TO APPROACH THE CWA WITH ANOTHER CHC OF PCPN BY MONDAY NIGHT AND TUESDAY. PCPN SHOULD BE OVER BY TUESDAY NIGHT. && .PRELIMINARY POINT TEMPS/POPS... HUNTSVILLE 64 32 51 33 / 60 10 0 10 SHOALS 60 30 52 34 / 60 10 0 10 CULLMAN 65 32 53 34 / 60 10 0 10 FAYETTEVILLE 64 32 49 33 / 60 10 0 10 ALBERTVILLE 65 33 52 35 / 60 10 0 10 FORT PAYNE 65 32 50 31 / 60 10 0 10 && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && 07
Hazardous weather outlook, Feb 6, 12:57 AM CST, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 1257 AM CST WED FEB 6 2008 ALZ001>010-016-TNZ076-096-097-070300- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 1257 AM CST WED FEB 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... A COLD FRONT ASSOCIATED WITH THE STORMS THIS MORNING IS MOVING ACROSS THE REGION...RESULTING IN WINDY CONDITIONS. WINDS BETWEEN 20 TO 30 MPH ARE POSSIBLE WITH GUSTS TO 40 MPH. THESE WINDS WILL GRADUALLY DIMINISH AFTER SUNSET. PLEASE REFER TO WIND ADVISORY THAT HAS BEEN ISSUED (HUNNPWHUN) FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT ANTICIPATED AT THIS TIME. SL
In the hours before
Special weather statement, Feb 6, 12:36 AM CST, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 1236 AM CST WED FEB 6 2008 ALZ001>003-060730- COLBERT-FRANKLIN-LAUDERDALE- 1236 AM CST WED FEB 6 2008 ...SIGNIFICANT WEATHER ALERT FOR WESTERN COLBERT...FRANKLIN AND LAUDERDALE COUNTIES UNTIL 130 AM CST... AT 1236 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SHILOH TENNESSEE TO NEAR TUPELO MISSISSIPPI...MOVING EAST AT 35 MPH. DIME SIZE HAIL...WINDS UP TO 50 MPH...AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... WATERLOO. CHEROKEE. ALLSBORO. RED BAY. SEVERAL STORMS ALONG THIS LINE SHOWED SIGNS OF STRENGTHENING. BE READY TO ACT IF A WARNING IS ISSUED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 5 AM CST WEDNESDAY MORNING FOR NORTH ALABAMA. 27
Special weather statement, Feb 6, 1:56 AM CST, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 156 AM CST WED FEB 6 2008 ALZ002-003-060830- COLBERT-FRANKLIN- 156 AM CST WED FEB 6 2008 ...SIGNIFICANT WEATHER ALERT FOR COLBERT AND FRANKLIN COUNTIES UNTIL 230 AM CST... AT 151 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR TREMONT...OR NEAR HIGHWAY 78 AT THE ALABAMA MISSISSIPPI STATE LINE...MOVING NORTHEAST AT 60 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... RED BAY. VINA. HALLTOWN. DEMPSEY. BELGREEN. CROOKED OAK. COLBERT HEIGHTS. THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 5 AM CST WEDNESDAY MORNING FOR NORTH ALABAMA. 27
Special weather statement, Feb 6, 2:36 AM CST, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 236 AM CST WED FEB 6 2008 ALZ001-002-004-005-060915- COLBERT-LAUDERDALE-LAWRENCE-LIMESTONE- 236 AM CST WED FEB 6 2008 ...SIGNIFICANT WEATHER ALERT FOR EASTERN COLBERT...EASTERN LAUDERDALE...NORTHERN LAWRENCE AND LIMESTONE COUNTIES UNTIL 315 AM CST... AT 236 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES SOUTHWEST OF PULASKI TO 12 MILES SOUTHEAST OF MUSCLE SHOALS...MOVING EAST AT 60 MPH. WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... TOWN CREEK. COURTLAND. ROGERSVILLE. OLIVER. WHEELER. RIPLEY. HOLLAND GIN. TANNER. A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST WEDNESDAY MORNING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. JE
Special weather statement, Feb 6, 3:15 AM CST, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 315 AM CST WED FEB 6 2008 TNZ076-096-097-060945- FRANKLIN-LINCOLN-MOORE- 315 AM CST WED FEB 6 2008 ...SIGNIFICANT WEATHER ALERT FOR FRANKLIN...LINCOLN AND MOORE COUNTIES UNTIL 345 AM CST... AT 315 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF PETERSBURG TO 6 MILES SOUTHWEST OF ATHENS...MOVING EAST AT 65 MPH. WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... BLANCHE. SKINEM. MOLINO. SMITHLAND. WOODS RESERVOIR. MAXWELL. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST WEDNESDAY MORNING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. JE
Special weather statement, Feb 6, 3:18 AM CST, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 318 AM CST WED FEB 6 2008 ALZ006-060945- MADISON- 318 AM CST WED FEB 6 2008 ...SIGNIFICANT WEATHER ALERT FOR MADISON COUNTY... ...TORNADIC THUNDERSTORM MAY AFFECT THE AREA AFTER 345 AM CST... AT 318 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A TORNADO 8 MILES EAST OF MOULTON...MOVING NORTHEAST AT 50 MPH. IF THIS THUNDERSTORM CONTINUES ON ITS PRESENT PATH...IT WOULD AFFECT WESTERN PORTIONS OF MADISON COUNTY...NEAR MADISON AND CAPSHAW...BY 345 AM CST. INTERESTS IN WESTERN MADISON COUNTY SHOULD REMAIN ALERT TO POSSIBLE WARNINGS OVER THE NEXT HALF HOUR. A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST WEDNESDAY MORNING FOR NORTHERN ALABAMA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. JE
The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 2:40 AM CST | Tornado Warning | HUN | Lawrence | 50 min |
| Feb 6, 3:08 AM CST | Tornado Warning | HUN | Limestone, Morgan | 37 min |
| Feb 6, 3:30 AM CST | Tornado Warning | HUN | Madison | 45 min |
| Feb 6, 4:11 AM CST | Tornado Warning | HUN | Cullman | 19 min |
| Feb 6, 4:14 AM CST | Severe Thunderstorm Warning | HUN | Cullman | 31 min |
| Feb 6, 4:15 AM CST | Severe Thunderstorm Warning | HUN | Madison | 45 min |
| Feb 6, 4:17 AM CST | Tornado Warning | HUN | Marshall | 28 min |
| Feb 6, 4:43 AM CST | Tornado Warning | HUN | DeKalb, Jackson, Marshall | 32 min |
| Feb 6, 4:46 AM CST | Severe Thunderstorm Warning | HUN | Cullman | 29 min |
| Feb 6, 4:47 AM CST | Severe Thunderstorm Warning | HUN | Jackson | 43 min |
| Feb 6, 5:04 AM CST | Tornado Warning | HUN | DeKalb, Jackson | 26 min |
| Feb 6, 5:26 AM CST | Tornado Warning | HUN | DeKalb, Jackson | 19 min |
| Feb 6, 5:29 AM CST | Severe Thunderstorm Warning | HUN | DeKalb, Jackson, Marshall | 31 min |
| Feb 6, 6:12 AM CST | Flash Flood Warning | HUN | Marshall | 3 hr |
| Feb 6, 6:47 AM CST | Flash Flood Warning | HUN | DeKalb | 4 hr |
| Feb 6, 12:51 PM CST | Wind Advisory | HUN | Colbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more | 5 hr |
Nearby
Tornado Warnings in Alabama, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.